| Model Number |
RONYX20022UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
11/12/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx drug eluting stent was implanted in the lad.Approximately 10 months later the patient died.
Additional Manufacturer Narrative
Additional information: date of death updated.Patient suffered acute hypoxic respiratory failure and died approximately 2 months later.Death is classified a non-cardiac death.Investigator assessed event is not related to device or anti platelet medication.Sponsor assessed event is possibly related to device and anti platelet medication.If information is provided in the future, a supplemental report will be issued.